A certain subspace of characteristic zero of (l 1 )
Compositio Mathematica, Tome 28 (1974) no. 2, p. 195-201
@article{CM_1974__28_2_195_0,
     author = {Van Dulst, D.},
     title = {A certain subspace of characteristic zero of $(l^1)$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     pages = {195-201},
     zbl = {0281.46010},
     mrnumber = {342986},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_195_0}
}
Van Dulst, D. A certain subspace of characteristic zero of $(l^1)$. Compositio Mathematica, Tome 28 (1974) no. 2, pp. 195-201. http://www.numdam.org/item/CM_1974__28_2_195_0/

[1] S. Banach: Théorie des opérations linéaires. Warszawa (1932). | Zbl 0005.20901

[2] J. Dixmier: Sur un théorème de Banach. Duke Math. J. 15 (1948) 1057-1071. | MR 27440 | Zbl 0031.36301

[3] M.I. Kadec and A. Pelczynski: Basic sequences, biorthogonal systems and norming sets in Banach and Fréchet spaces. Studia Math. 25 (1965) 297-323 (Russian). | MR 181886 | Zbl 0135.34504

[4] G. Köthe: Topological vector spaces I. Springer Verlag (1969). | MR 248498 | Zbl 0179.17001

[5] J. Lindenstrauss: On complemented subspaces of m. Israel J. Math. 5 (1967) 153-156. | MR 222616 | Zbl 0153.44202

[6] V.D. Mil'Man: The geometric theory of Banach spaces, Part II. Uspehi Math. Nauk, 26, (1971) 73-149(Russian). English translation in Russian Math. Surveys 26 79-163 (1971). | MR 420226 | Zbl 0238.46012

[7] A. Pelczynski: Projections in certain Banach spaces. Studia Math. 19 (1960) 209-228. | MR 126145 | Zbl 0104.08503

[8] H.P. Rosenthal: On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to Lr(μ). J. Funct. Anal. 4 (1969) 176-214. | Zbl 0185.20303

[9] I. Singer: Bases in Banach spaces I. Springer Verlag (1970). | MR 298399 | Zbl 0198.16601